Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Tautness and complete hyperbolicity
of domains in $\mathbb C^n$

Author: Hervé Gaussier
Journal: Proc. Amer. Math. Soc. 127 (1999), 105-116
MSC (1991): Primary 32M99; Secondary 32M05, 32H05
MathSciNet review: 1458872
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the existence of a local peak holomorphic function at each boundary point of an unbounded domain and at infinity implies the complete hyperbolicity of this domain, and we give a link between local tautness and global tautness of a domain. We end the note with some examples of taut and complete hyperbolic domains arising from the study of domains with noncompact automorphisms group.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32M99, 32M05, 32H05

Retrieve articles in all journals with MSC (1991): 32M99, 32M05, 32H05

Additional Information

Hervé Gaussier
Affiliation: Centre de Mathematiques et Informatique, 39 rue Joliot-Curie, 13453 Marseille Cedex 13, France

PII: S 0002-9939(99)04492-5
Received by editor(s): December 10, 1996
Received by editor(s) in revised form: April 30, 1997
Communicated by: Theodore W. Gamelin
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia